MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 10-feb-2026, it was reported by a sales representative via sems-(b)(4).That an ar-9215-1-03 universal quick connect handle did not function properly and broke.This was discovered during a procedure with no patient harm.Additional information provided 12-feb-2026: it was further reported the tip of the device broke off, and the fragment was successfully retrieved from the patient.This occurred during a tsa procedure with a 10-minute case delay experienced.It is unknown if additional anesthesia was administered.The procedure was completed as an rtsa.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24482146
Report Number1220246-2026-01089
Device Sequence Number9643651
Product Code LXH
UDI-Device Identifier00888867350021
UDI-Public(01)00888867350021(11)211119(10)04512145
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Device Lot Number04512145
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown